What Is Tiktok Benadryl Challenge?
13-year-old Jacob Stevens death news has been going viral online. People have been concerned about Benadryl Challenge on Tiktok after Jacob’s death.
A family from Ohio is warning about the dangerous Benadryl challenge on TikTok after their 13-year-old son, Jacob Stevens, died from an overdose while attempting it.
The challenge involves taking a large amount of the over-the-counter drug in hopes of hallucinating, but in Jacob’s case, he began to experience seizures instead.
Jacob had been filming the challenge with friends at the time of his overdose. His father, Justin Stevens, described how the seizures overwhelmed Jacob’s body, ultimately leading to his death.
You may want to read: Willard Miller Parents: Mother Annalisa Clifford Gold And Father- Trial Update
Jacob Stevens Death And Obituary
A 13-year-old boy from Ohio, Jacob Stevens, has died after attempting a dangerous TikTok challenge that involved taking a large quantity of Benadryl.
Jacob’s family said he had been participating in the challenge with friends at home when he ingested the antihistamine. He was on a ventilator for almost a week before his death.
Jacob’s family has been concerned about the challenge and has been sharing the danger behind it.
The US Food and Drug Administration had previously warned of the dangers of the “Benadryl Challenge” on TikTok, which can result in serious heart problems, seizures, coma, or death.
TikTok said they strictly prohibit and remove content promoting dangerous behavior and has blocked searches related to this challenge.
TikTok responded to the tragic death of Jacob Stevens, who died after attempting the Benadryl challenge, by expressing their condolences to his family.
TikTok also highlighted the work of their safety professionals, who worked to remove any violations of their Community Guidelines and encouraged users to report any content or accounts they feel are concerning.
What Is Tiktok Benadryl Challenge?
After Jacob Stevens death, people are curious to learn about Benadryl’s challenge going on Tiktok to be safe.
The “Benadryl Challenge” is a viral trend on TikTok that involves taking an excessive amount of the over-the-counter antihistamine drug diphenhydramine, which is commonly sold under the brand name Benadryl.
The challenge aims to induce hallucinations but can lead to serious health problems or death.
The “Benadryl Challenge” gained popularity on TikTok in 2020, with teenagers uploading videos attempting to induce hallucinations by taking excessive amounts of the over-the-counter antihistamine diphenhydramine.
Diphenhydramine is a safe and effective medication recommended for hay fever, upper respiratory allergies, or the common cold.
However, higher doses can result in serious health problems, including seizures, coma, or death, as warned by the FDA.
The maximum daily dose for children aged 6 to 12 is six tablets; for adults and children over 12, it is 12.
Overdosing on diphenhydramine can lead to various symptoms, including constipation, dry throat and mouth, dehydration, extreme drowsiness, nausea, tremors, blurry vision, rapid heart rate, seizures, and difficulty urinating.
In 2020, a 15-year-old girl from Oklahoma died after attempting the challenge, and in 2021, a 13-year-old boy from Ohio died from an overdose while trying the challenge.
And in 2023, Jacob tragically lost his life while attempting the dangerous Benadryl Challenge on TikTok, despite the well-known risks and complications associated with such behavior.
You may want to read: Maple Leafs Auston Matthews Teeth Before And After: Long Hair Suits His Face